MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA360005
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, this patient underwent endovascular treatment for infrarenal abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis featuring c3® deployment system (rlt351414/ (b)(6).The patient tolerated the procedure.On (b)(6) 2024, the patient underwent reintervention for a proximal type i endoleak.A snorkel/chimney procedure was performed with placement of a gore® excluder® conformable aortic extender endoprosthesis cxa360005/ (b)(6) and a gore® viabahn® vbx balloon expandable endoprosthesis (vbx device).The vbx device was extended into the left renal artery.The patient tolerated the procedure and the endoleak was resolved.On (b)(6) 2025, the physician provided imaging to gore for evaluation of a proximal type i endoleak/gutter leak.The leak appears to originate around where the stent (bxb065902a/ (b)(6) travels north of the a gore® excluder® conformable aortic extender endoprosthesis into the left renal artery.Additionally, aneurysm enlargement from 5.5 cm to 6.2 cm is indicated on the radiology report.At this time there is no reintervention scheduled or planned for the patient.The event is ongoing.
 
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® conformable aaa endoprosthesise states, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: endoleak, aneurysm enlargement.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
E1: additional information: images were provided to gore for evaluation and showed the following: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ one time point available for evaluation: post-implantation cta dated (b)(6)2025.¿ 3d images show there is contrast outside the implanted devices.¿ axial image shows contrast outside the stent in the aorta and left renal artery.¿ the length from the left renal artery to the contrast pooling in the sac appears to be 15.9mm, by centerline.¿ there is a right accessory renal artery distal to the level of the left renal artery.¿ the length from the right accessory renal artery to the contrast pooling in the sac appears to be 13.0mm, by centerline.¿ cannot confirm with available imaging if this is a type i (gutter) endoleak or a type ii involving a lower right accessory renal artery.¿ endoleak of unknown origin.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21316096
Report Number3013164176-2025-02376
Device Sequence Number12870529
Product Code MIH
UDI-Device Identifier00733132650972
UDI-Public(01)00733132650972(17)270610
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXA360005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale